Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The Kauffman bracket skein module of a twist knot exterior

Doug Bullock and Walter Lo Faro

Algebraic & Geometric Topology 5 (2005) 107–118
Bibliography
1 D Bullock, The (2,)–skein module of the complement of a (2,2p + 1) torus knot, J. Knot Theory Ramifications 4 (1995) 619 MR1361084
2 D Bullock, On the Kauffman bracket skein module of surgery on a trefoil, Pacific J. Math. 178 (1997) 37 MR1447403
3 D Bullock, A finite set of generators for the Kauffman bracket skein algebra, Math. Z. 231 (1999) 91 MR1696758
4 D Bullock, Rings of SL2()–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
5 D Bullock, C Frohman, J Kania-Bartoszyńska, Understanding the Kauffman bracket skein module, J. Knot Theory Ramifications 8 (1999) 265 MR1691437
6 C Frohman, R Gelca, W Lofaro, The A-polynomial from the noncommutative viewpoint, Trans. Amer. Math. Soc. 354 (2002) 735 MR1862565
7 J Hoste, J H Przytycki, The (2,)–skein module of lens spaces ; a generalization of the Jones polynomial, J. Knot Theory Ramifications 2 (1993) 321 MR1238877
8 J Hoste, J H Przytycki, The Kauffman bracket skein module of S1 × S2, Math. Z. 220 (1995) 65 MR1347158
9 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
10 W F Lofaro, A Mayer–Vietoris theorem for the Kauffman bracket skein module, J. Knot Theory Ramifications 8 (1999) 721 MR1708008
11 W F Lofaro, A Mayer–Vietoris theorem for the Kauffman bracket skein module, J. Knot Theory Ramifications 8 (1999) 721 MR1708008
12 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
13 J H Przytycki, Skein modules of 3–manifolds, Bull. Polish Acad. Sci. Math. 39 (1991) 91 MR1194712
14 J H Przytycki, A S Sikora, On skein algebras and Sl2()–character varieties, Topology 39 (2000) 115 MR1710996
15 T Takata, The colored Jones polynomial and the A–polynomial for twist knots arXiv:math.GT/0401068
16 Y Yokota, From the Jones polynomial to the A–polynomial of hyperbolic knots, from: "Proceedings of the Winter Workshop of Topology/Workshop of Topology and Computer (Sendai, 2002/Nara, 2001)" (2003) 11 MR2023102